# SDR JJBA359PH241289

- Difficulty date: April 14, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,868 hours, 38,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Part number: 70000450
- Condition: Cracked
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, AIRCREW NOTICED THE EMERGENCY LIGHTS AND ENG INTAKE BY-PASS LIGHTS FLICKERING.  GROUND MX CREW PERFORMED A DVI OF THE SECONDARY BUSS BARS, FOUND LOOSE TERMINALS.  ALSO FOUND CB C10 CRACKED, REMOVED AND REPLACED CB.  PERFORMED OPS CHECKS ON THE ELECTRICAL POWER AND EMERGENCY LIGHTING SYS.  CHECKED SATISFACTORY.  ACFT WAS RELEASED FOR A TEST FLIGHT.  TEST FLIGHT WAS UNSATISFACTORY.  EMERGENCY LIGHTS CONTINUED TO FLICKER IN FLIGHT.  MX CREW FOUND CB F9 ON CO-PILOTS PANEL WORN.  CB WAS R & R.  PERFORMED OPS CHECK, SYS CHECKED SATISFACTORY.  ACFT RELEASED FOR TEST FLIGHT.  TEST FLIGHT SATISFACTORY.  ACFT RETURNED TO FLIGHT STATUS.
